Parkinson's Movement
12,978 members11,578 posts

Stomach Issues

I am having stomach issues. Take Rytary. Sometimes stomach puffs up after taking. Or after eating. Lactose intolerant. Very uncomfortable. Gastroenterologist put me on Omeprazole 20 mg take 1 before breakfast. Well developed urinary tract infection (no test) uncomfortable just what I don't need. I just read that Zantac and Pepcid decrease half of stomach acid while drugs like Prilosec destroy all stomach acid. Take Neupro and Azilect Isradipine Lisinipril as well. Advice anyone?

3 Replies
oldestnewest

Use a good digestive enzyme with meals. Also phazyme great for bloating and can be taken fairly frequently. Gingertrips for nausea. Enzymatic Therapy Heartburn Relief the BEST for reflux. Use l-glutamine powder or cap regularly for gut health available all health food stores but I like the one sold online by Ageless Nutrition which also has a good probiotic but both pricey. LOVE Iberogast bitters on Amazon which keeps you regular and takes care of gas...wonderful, safe product.

None of these will be recommended by your gastric doc...they only know drugs. Omeprazole has side effects the worst of which is that at a certain point, you can never stop taking it.

Strongly suggest you buy the latest printing of Drug Muggers by Suzy Cohen to learn all about side effects of drugs, what nutritional factors are diminished by drugs and how to compensate for that.

1 like
Reply

Oops! Forgot a fantastic standby....DMG....dimethyl glycine...take 20 min before eating-stimulates the mucous needed to protect stomach lining; also relieves stomach upset if taken after.

1 like
Reply

I am ready to take notes. You have a strategy that I will follow. I love ginger. I will read again. Really appreciate your taking the time to help me sort this out. PD is tough enough to cope with everyday. Now I have a nasty cold or flu virus. And the stomach issues. Getting one problem out of the way will help improve my attitude.

Reply

You may also like...